# SDR HEEA061173

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Condition: Leaks
- Location: Tail Rotor
- Part time: 2,337 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK FROM INPUT AND MAYBE FROM OUTPUT IN TAIL ROTOR GEARBOX.
